Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Archimedean and basic elements in completely distributive lattice-ordered groups

Robert Horace Redfield

Vol. 63 (1976), No. 1, 247–253
Abstract

It is known that the bi-prime group B(G) of an l-group G contains the basic elements of G. We show that every l-group G possesses a unique, maximal, archimedean, convex l-subgroup A(G), and that if G is completely distributive and if A(G) is representable, then B(G) has a basis.

Mathematical Subject Classification
Primary: 06A55, 06A55
Milestones
Received: 1 July 1975
Published: 1 March 1976
Authors
Robert Horace Redfield